# SDR AIHR109C

- Difficulty date: January 9, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N468TW
- Make and model: Cessna 414A
- Aircraft serial: 414A0071
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 711
- Part serial: 91745
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED VIBRATION AFTER 2 HRS INTO FLIGHT, COULD NOT DETERMINE ORIGIN OF VIBRATION.  ANOTHER PILOT PERFORMED GROUND RUN-UP AND COULD NOT DETECT VIBRATION.  PILOT FLEW AIRCRAFT AND AFTER 15 MINUTES A VIBRATION OCCURRED, PILOT NARROWED VIBRATION ORIGIN TO LT ENGINE AND PERCEIVED A RT MAGNETO PROBLEM.  AFTER LANDING, A MECHANIC RAN UP AIRCRAFT AND FOUND THE RT MAG ON THE LT ENGINE ROUGH.  AFTER UNCOILING THE LT ENGINE FOUND NR 2 CYLINDER HAD SEPARATED FROM BARREL.  ALSO FOUND ENG WOULD NOT IDLE BELOW 1400 RPM.  (PTRS NR GL11200406248)
